# SDR DALA2016011300248

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 376-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZATION STRAP CRACKED IN 2 EA PLACES AT BS 376 AND BS 377, LBL-25.  VIEW FROM LT FWD TUNNEL. TRIMMED-OUT DAMAGED SECTION OF MAIN CABIN FLOOR BEAM STABILIZATION STRAP AT BS 345 TO BS 386, LBL 25 & REPLACED SECTION IAW ER/A 384483-14MA, REV D.
